MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422500
Medical Device Problem Codes Decrease in Pressure (1490); Failure to Deliver (2338); Improper Flow or Infusion (2954); Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at around 06:18, the waveform suddenly disappeared.The device was replaced.The user attached a test lung to the affected device and attempted ventilation, but ventilation could not be achieved.When we collected the event log, negative pressure was observed.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that at around 06:18, the waveform suddenly disappeared.The device was replaced.The user attached a test lung to the affected device and attempted ventilation, but ventilation could not be achieved.When me collected the event log, negative pressure was observed.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The log file indicates that the negative airway pressure was caused by an application issue which led to the stop of flow delivery during the reported time.The device reacted like specified and posted accompanying alarm messages because of an application issue.As a result of the negative airway pressure the flow delivery stopped and the safety valve opened to ambient for allowing spontaneous breathing.A device malfunction could not confirmed by log file analysis.The situation could also not reproduced during onsite investigation.It was reported that a closed suction was not used.The breathing circuit system was replaced and the device was tested per manufacturer specification without any issue.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects a negative airway pressure an accompanying alarm message would posted, the flow delivery would stopped and the safety valve would open to ambient for allowing spontaneous breathing.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
EVITA V800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24543336
Report Number9611500-2026-00097
Device Sequence Number5724766
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)250321(93)8422500-08
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown